# SDR 97FDEA00377

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY EXIT LIGHT IS INOP.  *S/D*  REMOVED AND REPLACED MOUNTING PLATE FOR EMERGENCY EXIT LIGHT ASSY IN COCKPIT IAW FED-EX WDM 33-51-01.  PERFORMED SATISFACTORY TEST IAW FED-EX M/M 33-50-0.
